# SDR DALA2016103007934

- Difficulty date: January 28, 2014
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 50,250 hours, 18,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT RT Z-ANGLE HAS SEVERAL AREAS OF CORROSION FROM STATION 727H TO 727J+15.  MAINTENANCE REMOVED RT ZEE FROM STATION 727-747 IAW SRM 51-40-02.  FABRICATED ZEE ANGLE AND INSTALLED IAW SRM 53-00-53, 51-40-05, 51-20-01,51-40-02.
